# SDR DALA2023063005250

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 14,934 hours, 6,589 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT FOR FINAL EST 5000 FT SMELT FUMES. PUT ON MASK + DID PARTIAL QRH PRIOR TO LANDING. FLIGHT ATTENDANTS ALSO SMELT FUMES THROUGH CABIN PERSISTING UNTIL LANDING. HARD TO DESCRIBE ODORBUT HAD A CHEMICAL TYPE SMELL MAYBE CLOSED TO ACETONE. DIDN'T REALLY SMELL LIKE MUSTY ODOR OR EXHAUST.UPON INSPECTION FOUND OIL FILM ON #2 ENG NOSE CONE SPINNER AREA AND OIL CONTAMINTION ON APU INTAKE INTERNAL. RERF WL 2100-2005 FOR DECONTAMINATION. NO SMELLS NOTED. DUE TO OIL FOUND IN APU INLET, FWD APU TO MEL 49-10-01A. DISP APPVD. NO "M" PROC. MELZ+ PLACARD INSTALLED. C/W NOGO ODI 2172. (LP# 4883052)
